# SDR AALA202511105158

- Difficulty date: November 9, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N812NN
- Make and model: Boeing 737823
- Aircraft serial: 33520
- Aircraft time: 47,827 hours, 20,332 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Part number: 189929
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT GEAR EXTENDED LIGHT ON OVERHEAD PANEL REMAINED ILLUMINATED AFTER GEAR RETRACTION. PERFORMED FIM TASK 32-61-00-810-801. REMOVED AND REPLACED LEFT MAIN GEAR DOWN LOCK SENSOR S302. PER AMM 32-61-31. OPERATIONAL CHECK GOOD, EXISTING FAULTS CLEARED.
